Lithuanian Mathematical Journal

, Volume 37, Issue 4, pp 426–442 | Cite as

On solvability of some models of migrating populations

  • V. Skakauskas
Article
  • 19 Downloads

Keywords

Classical Solution Compact Operator Migrate Population Doubly Positive Unique Classical Solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. E. Gurtin, A system of equations for age dependent population diffusion,J. Theor. Biol.,40, 389–392 (1973).CrossRefGoogle Scholar
  2. 2.
    M. E. Gurtin and R. C. MacCamy, On the diffusion of biological populations,Math. Biosci.,33, 35–49 (1977).MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    M. E. Gurtin and R. C. MacCamy, Diffusion models for age-structured populations,Math. Biosci.,54, 49–59 (1981).MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    R. C. MacCamy, A population model with nonlinear diffusion,J. Differential Equations,39, 52–72 (1981).MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    G. E. Hernandez, Existence of solutions in a population dynamics problem,Quart. Appl. Math.,43, 509–521 (1986).MATHMathSciNetGoogle Scholar
  6. 6.
    G. E. Hernandez, Anti-crowding population in several space variables,Quart. Appl. Math.,49, 87–105 (1991)MATHMathSciNetGoogle Scholar
  7. 7.
    G. E. Hernandez, Population with age and diffusion: effecte of the fertility function,Rocky Mountain J. Math.,24, 93–113 (1994).MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    G. E. Hernandez, Localization of age-dependent anti-crowding populations,Quart. Appl. Math.,53, 35–52 (1995).MATHMathSciNetGoogle Scholar
  9. 9.
    C. C. Huang, An age-dependent population model with nonlinear diffusion inR n,Quart. Appl. Math.,52, 377–398 (1994).MATHMathSciNetGoogle Scholar
  10. 10.
    S. Busenberg and M. Iannelli, A class of nonlinear diffusion problems in age-dependent population dynamics,Nonlinear Anal.,7, 501–529 (1983).MATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    S. Busenberg and M. Iannelli, A degenerate nonlinear diffusion problem in age-structured population dynamics,Nonlinear Anal.,7, 1411–1429 (1983).MATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    G. Di Blasio, Nonlinear age dependent population diffusion,J. Math. Biol.,8, 265–284 (1979).MATHMathSciNetGoogle Scholar
  13. 13.
    M. G. Garroni and M. Langlais, Age dependent population diffusion with external constraints,J. Math. Biol.,14, 77–94 (1982).MATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    K. Gopalsamy, On the asymptotic age distribution in dispersive populations,Math. Biosci.,31, 191–205 (1976).MATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    P. Marcati and R. Serafini, Asymptotic behaviour in age dependent population dynamics with spatial spread,Boll. Un. Mat. Ital. B (5),16, 734–753 (1979).MATHMathSciNetGoogle Scholar
  16. 16.
    M. G. Garroni and L. Lamberti, A variational problem for population dynamics with a unilateral constraint,Boll. Un. Mat. Ital. B (5),16, 876–896 (1979).MATHMathSciNetGoogle Scholar
  17. 17.
    G. Di Blasio, M. Iannelli and E. Sinestrari, An abstract partial differential equation with a boundary condition of reneval type,Boll. Un. Mat. Ital. C (5),18, 260–274 (1981).Google Scholar
  18. 18.
    G. Di Blasio and L. Lamberti, An initial boundary value problem for age-dependent population diffusion,SIAM J. Appl. Math.,35, 593–615 (1978).MATHMathSciNetCrossRefGoogle Scholar
  19. 19.
    P. Marcati, Asymptotic behaviour in age-dependent population dynamics with hereditary reneval law,SIAM J. Math. Anal.,12, 904–916 (1981).MATHMathSciNetCrossRefGoogle Scholar
  20. 20.
    G. F. Webb, Nonlinear semigroups and functional differential equations, Lectures held in 1982, Scuola Normale Superiore, Pisa, Italy.Google Scholar
  21. 21.
    M. Kubo and M. Langlais, Periodic solutions for a population dynamics problem with age-dependence and spatial structure,J. Math. Biol.,29, 363–378 (1991).MATHMathSciNetCrossRefGoogle Scholar
  22. 22.
    M. Langlais, A nonlinear problem in age-dependent population diffusion,SIAM J. Mat. Anal.,16, 510–529 (1985).MATHMathSciNetCrossRefGoogle Scholar
  23. 23.
    A. Haimovici, On the diffusion of a population dependent on ages and involving resources,Mathematica,27 (52), 123–140 (1985).MATHMathSciNetGoogle Scholar
  24. 24.
    A. Haimovici, A mathematical model of age-structured population dynamics with density dependent diffusion, in:Biomathematics and Related Computational Problems, Kluwer Acad. Publ., Dordrecht (1988), pp. 293–310.Google Scholar
  25. 25.
    A. Haimanovici, A mathemataical model of population dynamics with diffusion depending on density and resourses,An. Stiint. Univ. “Al. I.Cuza,” Iasi, Sect. I a Math.,37, 323–344 (1991).Google Scholar
  26. 26.
    M. Kubo and M. Langlais, Periodic solutions for nonlinear population dynamics models with age-dependence and spatial structure,Differential Equations,109, 274–294 (1994).MATHMathSciNetCrossRefGoogle Scholar
  27. 27.
    W. E. Fitzgibbon, M. Langlais, M. E. Parrott and G. F. Webb, A diffusive system with age dependency modeling FIV,Nonlinear Anal.,25, 975–989 (1995).MATHMathSciNetCrossRefGoogle Scholar
  28. 28.
    M. Langlais and S. Busenberg, Global behaviour in age structured SIS models with seasonal periodicities and vertical transmission, Rapport Internen 0 96018 de l’Unite Mathematiques appliques de Bordeaux.Google Scholar
  29. 29.
    V. Skakauskas, The evolution of migrating two-sexes populations,Informaticae (Lithuanian Academy of Sciences),7, 83–95 (1996).MATHMathSciNetGoogle Scholar
  30. 30.
    V. Skakauskas, An evolution model of an autosomal polylocal polyallelic diploid population taking into account crossing-over and gestation period,Lith. Math. J.,34, 288–299 (1994).MATHMathSciNetCrossRefGoogle Scholar
  31. 31.
    V. Skakauskas, Unique solvability of some migrating populations models,Lith. Math. J.,36, 104–114 (1996)MATHMathSciNetCrossRefGoogle Scholar
  32. 32.
    O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Ural’tseva,linear and Quasilinear Equations of the Parabolic Type [in Russian], Nauka, Moscow (1967).Google Scholar
  33. 33.
    A. Friedman,Differential Equations with Partial Derivatives of the Parabolic Type [Russian translation], Mir, Moscow (1968).Google Scholar
  34. 34.
    M. A. Krasnoselskii,Positive Solutions of the Operator Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  35. 35.
    A. M. Il’in, A. S. Kalashnikov and O. A. Oleinik, Linear second order equations of parabolic type,Uspekhi Mat. Nauk,17, 3–146 (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. Skakauskas

There are no affiliations available

Personalised recommendations